Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The semigroup of varieties of Brouwerian semilattices


Author: Peter Köhler
Journal: Trans. Amer. Math. Soc. 241 (1978), 331-342
MSC: Primary 06A20; Secondary 08A15
DOI: https://doi.org/10.1090/S0002-9947-1978-0480230-6
MathSciNet review: 0480230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the semigroup of varieties of Brouwerian semilattices is free.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A20, 08A15

Retrieve articles in all journals with MSC: 06A20, 08A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0480230-6
Keywords: Semigroup, extension, variety, Brouwerian semilattice
Article copyright: © Copyright 1978 American Mathematical Society